# SDR SWAA2022022163248

- Difficulty date: July 15, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 553DT NEEDS TO BE REPLACED FOR ELONGATED HOLE / DRILLED UP NEW PANEL PER SRM 51-40-02. COUNTERSUNK NEW PANEL PER SRM 51-40-080G-0 AND REFINISHED NEW PANEL PER MM 51-21-00. PANEL WILL BE INSTALLED ON SWA ROUTINE CARD PANEL-550-CLOSE.
